# SDR JJBA20210128004

- Difficulty date: January 28, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LH CTR FUSE 1, ON FR 20 AND ON STR 14L. DENT ON LH CENTER FUSELAGE-1 ON FRAME 20 BETWEEN STR 13L-15L REPAIRED
